Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Four new factors of Fermat numbers


Author: D. E. Shippee
Journal: Math. Comp. 32 (1978), 941
MSC: Primary 10A25; Secondary 10-04
DOI: https://doi.org/10.1090/S0025-5718-1978-0472664-4
MathSciNet review: 0472664
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] RAPHAEL M. ROBINSON, "A report on primes of the form $ K \cdot {2^n} + 1$ and on factors of Fermat numbers," Proc. Amer. Math. Soc., v. 9, 1958, pp. 673-681. MR 0096614 (20:3097)
  • [2] JOHN C. HALLYBURTON, JR. & JOHN BRILLHART, "Two new factors of Fermat numbers," Math. Comp., v. 29, 1975, pp. 109-112. MR 0369225 (51:5460)
  • [3] G. MATTHEW & H. C. WILLIAMS, "Some new primes of the form $ K\cdot{2^n} + 1$," Math. Comp., v. 31, 1977, pp. 797-798. MR 0439719 (55:12605)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1978-0472664-4
Keywords: Fermat numbers, factoring
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society